# SDR SIMA20120306006

- Difficulty date: March 15, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,949 hours, 17,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 C CHECK FOUND STRINGER 25 LEFT CORRODED BETWEEN FS 280.00 AND FS 310.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORROSION LEVEL WAS FOUND TO LEVEL 1.  REPAIRED STRINGER 25 LEFT IAW EO CR-53MR-274.  THE AIRCRAFT WAS RETURNED TO SERVICE.
